Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 8, Pages 497-507
http://dx.doi.org/10.1155/S0161171201005312

Fixed points via a generalized local commutativity

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 24 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gerald F. Jungck, “Fixed points via a generalized local commutativity,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 8, pp. 497-507, 2001. doi:10.1155/S0161171201005312